Periodic approximation of elastic properties in random media
2006 (English)In: Advances in Algebra and Analysis, ISSN 0973-2306, Vol. 1, no 2, 103-113 p.Article in journal (Refereed) Published
Most papers on stochastic homogenization either deal with theoretical aspects or with questions regarding computational issues. Since the theoretical analysis involves the solution of a problem which is stated in a abstract probability space, it is not clear how the two areas are connected. In previous works this problem has not been considered. However, recently Bourgeat and Piatnitski investigated this connection in the scalar case for second order operators of divergence form. They proved that in the limit, the method of periodic approximation gives the same effective properties as in stochastic homogenization. In this paper we prove similar results for the vector valued case, which appears in e.g. the theory of elasticity. Moreover, we provide a numerical analysis of the results.
Place, publisher, year, edition, pages
2006. Vol. 1, no 2, 103-113 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:ltu:diva-5859Local ID: 40cbd450-9e94-11db-8975-000ea68e967bOAI: oai:DiVA.org:ltu-5859DiVA: diva2:978735
Validerad; 2006; 20070107 (ysko)2016-09-292016-09-29Bibliographically approved